22 results  save search


...
hal-01492722v1  Conference papers
Jean-Michel CoronFrédéric MarbachFranck Sueur. On the controllability of the Navier-Stokes equation in spite of boundary layers
Mathematical Analysis of Viscous Incompressible Fluid, Nov 2016, Kyoto, Japan. pp.162-180
...
tel-01241092v1  Habilitation à diriger des recherches
Muriel Boulakia. Etude mathématique et numérique de modèles issus du domaine biomédical
Equations aux dérivées partielles [math.AP]. UPMC, 2015
...
hal-00758012v2  Journal articles
Camille Laurent. Internal control of the Schrödinger equation
Mathematical Control and Related Fields, AIMS, 2014, 4 (2), pp.161 - 186. ⟨10.3934/mcrf.2014.4.161⟩
...
hal-01550938v1  Conference papers
Frédéric Marbach. Obstructions quadratiques à la contrôlabilité, de la dimension finie à la dimension infinie
Séminaire Laurent Schwartz - EDP et applications, Apr 2017, Saclay, France. ⟨10.5802/slsedp.106⟩
hal-01433107v1  Journal articles
Camille LaurentMatthieu Léautaud. Uniform observability estimates for linear waves
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2016, 22 (4), pp.1097 - 1136. ⟨10.1051/cocv/2016046⟩
...
hal-00868015v2  Journal articles
Florian MéhatsYannick PrivatMario Sigalotti. On the controllability of quantum transport in an electronic nanostructure
SIAM Journal on Applied Mathematics, Society for Industrial and Applied Mathematics, 2014, 74 (6), pp.1870--1894. ⟨10.1137/130939328⟩
...
hal-02188657v1  Journal articles
Biccari UmbertoDongnam KoEnrique Zuazua. Dynamics and control for multi-agent networked systems: A finite-difference approach
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2019, 29 (04), pp.755-790. ⟨10.1142/S0218202519400050⟩
...
hal-00618234v1  Journal articles
Jérôme Le RousseauMatthieu LéautaudLuc Robbiano. Controllability of a parabolic system with a diffusive interface
Journal of the European Mathematical Society, European Mathematical Society, 2013, 15 (4), pp.1485-1574. ⟨10.4171/JEMS/397⟩